# SDR TRAX200800530

- Difficulty date: April 10, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,374 hours, 18,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - AFT REPAIR ANGLE AT FS 280 LBL 9 CRACKED.  REMOVED DINOTROL AND CLEANED SUSPECTED DAMAGE AREA.  AFTER FURTHER INVESTIGATION FOUND AFT REPAIR ANGLE AT FS 280.00 LBL 9.00 TO BE A MARK NOT CRACKED.  C/W HFEC INSP OF ANGLE.  NO DEFECTS NOTED IAW CRJ 200 NDTM 51-20-06.  NO FURTHER ACTION REQUIRED.  SUPPLEMENTAL SDR CLOSED 4/17/08.
